Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Shank, RJ and Wehlau, DL (2002) Computing modular invariants of p-groups. Journal of Symbolic Computation, 34 (5). pp. 307-327. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Shank, RJ and Wehlau, DL (2002) Noether numbers for subrepresentations of cyclic groups of prime order. Bulletin of the London Mathematical Society , 34 (Part 4). pp. 438-450. ISSN 0024-6093. (The full text of this publication is not available from this repository)

This list was generated on Fri May 30 09:43:46 2014 BST.